What are Panadol Actifast 500mg tablets are and what they are used for?
The active ingredient is paracetamol which is a painkiller. As well as relieving pain, it reduces your temperature when you have a fever all while being gentle on your stomach. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol tablets also help relieve the pain of osteoarthritis (which has been diagnosed by a doctor).
Panadol Actifast have been specially formulated so that the paracetamol is absorbed into the bloodstream twice as fast as standard paracetamol tablets and so gets to the source of pain fast.
How to take Panadol Actifast 500mg tablets?
Adults, including the elderly, and children aged 16 years and over: Swallow 2 tablets with water 3 to 4 times a day as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Childrens aged 12-15 years: Give 1 tablet with half a glass of water (100 ml), every 4-6 hours as required.
Not recommended for children under 12 years.
What you need to know before taking Panadol Actifast 500mg tablets?
Do not take Panadol Actifast tablets:
• if you have ever had an allergic reaction to paracetamol or to any of the other ingredients (listed in Section 6 of the patient information leaflet)
• if you are taking any other medicines containing paracetamol
• if you are under 6 years
Warnings and precautions:
Check with your doctor before use if you:
• have liver or kidney problems
• are underweight or malnourished or dehydrated
• regularly drink alcohol
• have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: - deep rapid, difficult breathing - feeling sick (nausea), being sick (vomiting)
Do not take for more than three days without consulting your doctor. Do not take more than the recommended dose. If symptoms persist consult your doctor. Prolonged use except under medical supervision may be harmful. Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines.
Adults (including the elderly) and children aged 16 years and over, Take 1-2 tablets every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
product
https://www.allcarepharmacy.ie/panadol-actifast-tablets-20s.html?___store=allcare14065Panadol Actifast Tablets 20s https://www.allcarepharmacy.ie/media/catalog/product/p/a/panadol_2_.png7.57.5EURInStock/Medicine/Medicine/Pain Relief/Brands/Panadol/Healthcare/Cold And Flu/Healthcare/Pain Relief/Love Irish2267426832704352235301163What are Panadol Actifast 500mg tablets are and what they are used for?
The active ingredient is paracetamol which is a painkiller. As well as relieving pain, it reduces your temperature when you have a fever all while being gentle on your stomach. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol tablets also help relieve the pain of osteoarthritis (which has been diagnosed by a doctor).
Panadol Actifast have been specially formulated so that the paracetamol is absorbed into the bloodstream twice as fast as standard paracetamol tablets and so gets to the source of pain fast.
How to take Panadol Actifast 500mg tablets?
Adults, including the elderly, and children aged 16 years and over: Swallow 2 tablets with water 3 to 4 times a day as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Childrens aged 12-15 years: Give 1 tablet with half a glass of water (100 ml), every 4-6 hours as required.
Not recommended for children under 12 years.
What you need to know before taking Panadol Actifast 500mg tablets?
Do not take Panadol Actifast tablets:
• if you have ever had an allergic reaction to paracetamol or to any of the other ingredients (listed in Section 6 of the patient information leaflet)
• if you are taking any other medicines containing paracetamol
• if you are under 6 years
Warnings and precautions:
Check with your doctor before use if you:
• have liver or kidney problems
• are underweight or malnourished or dehydrated
• regularly drink alcohol
• have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: - deep rapid, difficult breathing - feeling sick (nausea), being sick (vomiting)
Do not take for more than three days without consulting your doctor. Do not take more than the recommended dose. If symptoms persist consult your doctor. Prolonged use except under medical supervision may be harmful. Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines.00add-to-cartPanadol